Tag Archives: Nelson Goodman

A Solution to Goodman’s Paradox

English Posprint (with additional illustrations) of a paper published in French in Dialogue Vol. 40, Winter 2001, pp. 99-123 under the title “Une Solution pour le Paradoxe de Goodman”. In the classical version of Goodman’s paradox, the universe where the problem takes place is … Continue reading

Posted in Analytic Philosophy | Tagged , , , , , , , , , , , , , , | Leave a comment

Probabilistic Situations for Goodmanian N-universes

A paper appeared (2006) in French in the Journal of Philosophical Research, vol. 31, pages 123-141, under the title “Situations probabilistes pour n-univers goodmaniens.” I proceed to describe several applications of the theory of n-universes through several different probabilistic situations. I describe first how … Continue reading

Posted in Analytic Philosophy | Tagged , , , , , , , , , , , , , , | Leave a comment